American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(16E40) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 14 of 14 found      Go to page: 1

[1] Pere Ara and Guillermo Cortiñas. Tensor products of Leavitt path algebras. Proc. Amer. Math. Soc. 141 (2013) 2629-2639.
Abstract, references, and article information   
View Article: PDF

[2] E. Hosseini and Sh. Salarian. A cotorsion theory in the homotopy category of flat quasi-coherent sheaves. Proc. Amer. Math. Soc. 141 (2013) 753-762.
Abstract, references, and article information   
View Article: PDF

[3] Jack M. Shapiro. Relations between twisted derivations and twisted cyclic homology. Proc. Amer. Math. Soc. 140 (2012) 2647-2651.
Abstract, references, and article information   
View Article: PDF

[4] Petter Andreas Bergh, Yang Han and Dag Madsen. Hochschild homology and truncated cycles. Proc. Amer. Math. Soc. 140 (2012) 1133-1139. MR 2869099.
Abstract, references, and article information   
View Article: PDF

[5] Deepak Naidu, Piyush Shroff and Sarah Witherspoon. Hochschild cohomology of group extensions of quantum symmetric algebras. Proc. Amer. Math. Soc. 139 (2011) 1553-1567. MR 2763745.
Abstract, references, and article information   
View Article: PDF

[6] Andrea Solotar and Micheline Vigué-Poirrier. Two classes of algebras with infinite Hochschild homology. Proc. Amer. Math. Soc. 138 (2010) 861-869. MR 2566552.
Abstract, references, and article information   
View Article: PDF

[7] Grégory Ginot and Gilles Halbout. Lifts of $C_\infty$- and $L_\infty$-morphisms to $G_\infty$-morphisms. Proc. Amer. Math. Soc. 134 (2006) 621-630. MR 2180877.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Marco A. Farinati and Andrea L. Solotar. G-structure on the cohomology of Hopf algebras. Proc. Amer. Math. Soc. 132 (2004) 2859-2865. MR 2063104.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Mariano Suarez-Alvarez. The Hilton-Heckmann argument for the anti-commutativity of cup products. Proc. Amer. Math. Soc. 132 (2004) 2241-2246. MR 2052399.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Edward L. Green, Nicole Snashall and Øyvind Solberg. The Hochschild cohomology ring of a selfinjective algebra of finite representation type. Proc. Amer. Math. Soc. 131 (2003) 3387-3393. MR 1990627.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Michel van den Bergh. Erratum to ``A relation between Hochschild homology and cohomology for Gorenstein rings''. Proc. Amer. Math. Soc. 130 (2002) 2809-2810. MR 1900889.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Stephen F. Siegel and Sarah J. Witherspoon. The Hochschild cohomology ring of a cyclic block. Proc. Amer. Math. Soc. 128 (2000) 1263-1268. MR 1691003.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Michel van den Bergh. A relation between Hochschild homology and cohomology for Gorenstein rings. Proc. Amer. Math. Soc. 126 (1998) 1345-1348. MR 1443171.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] G. Cortiñas and C. Weibel. Homology of Azumaya algebras . Proc. Amer. Math. Soc. 121 (1994) 53-55. MR 1181159.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 14 of 14 found      Go to page: 1